# SDR 96ZZZX1862

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919PJ
- Make and model: Doug DC-9-51
- Aircraft serial: 47663
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Apron
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 ENGINE UPPER APRON STRUCTURE CRACKED APPROXIMATELY 14 INCHES AFT OF UPPER ISOLATOR.  REPAIRED IAW DC9 SRM CH 54.  AIRCRAFT TT:  35,252.  AIRCRAFT TC:  51,897.
